Boundary problem for one equation of
News of the Kabardin-Balkar scientific center of RAS, no. 3 (2010), pp. 127-134
Cet article a éte moissonné depuis la source Math-Net.Ru
In this paper validity remark consering underdefinitness of boundary value problem as Asen C. Radoikov set it for one parabolic-hyperbolic equation of second order is proved as well as theorem of existence and solution uniqueness of this problem in its modified setting.
Keywords:
non-local boundary problem, equation of the mixed type with order degeneration, equation of parabolic type of the second order, equation of hyperbolic type.
@article{IZKAB_2010_3_a1,
author = {Z. V. Kudaeva},
title = {Boundary problem for one equation of},
journal = {News of the Kabardin-Balkar scientific center of RAS},
pages = {127--134},
year = {2010},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IZKAB_2010_3_a1/}
}
Z. V. Kudaeva. Boundary problem for one equation of. News of the Kabardin-Balkar scientific center of RAS, no. 3 (2010), pp. 127-134. http://geodesic.mathdoc.fr/item/IZKAB_2010_3_a1/
[1] A. M. Ilin, A. S. Kalashnikov, O. A. Oleinik, “Lineinye uravneniya vtorogo poryadka parabolicheskogo tipa”, UMN, XVII:3 (105) (1962), 3–146 | Zbl
[2] A. M. Nakhushev, Uravneniya matematicheskoi biologii, Vyssh. shk., M., 1995, 301 pp.
[3] S. Radoikov Asen, Konturni problemi za ravenki od meshan tip, Shtip, 2000, 173 pp.
[4] F. Trikomi, Lektsii po uravneniyam v chastnykh proizvodnykh, Inostrannaya literatura, M., 1954, 443 pp.